# SDR UALA2009113003668

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 55,337 hours, 8,019 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 78
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START.  AHM INDICATES FDE 49100200 WITH MSG 4910620.  APU PERF TREND MONITORING (APTM) ALSO INDICATE E-STARTER FAILURE.  REPAIRED OR REPLACED AS NEEDED E-STARTER.  FOUND MSG ON MAT 49-10620 ACTIVE ON ARRIVAL. CARRIED OUT T-S.  REPLACED APU CRANK RELAY, NO HELP.  CONFIRMED ELECTRIC STARTER AT FAULT.  ITEM NON STOCK LHR.  APU USABLE.  APU TO BE STARTED ON DEPARTURE VIA EXTERNAL AIR SOURCE.  REPLACED ELECTRIC STARTER, STARTS OK.
